# SDR AALA202507040451

- Difficulty date: July 2, 2025
- Submitted: July 5, 2025
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 55,860 hours, 28,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHS AT RH OVERWING DOOR AND CENTER OVERHEAD BETWEEN OVERWING DOORS STAYS ON. MAINTENANCE REPLACED EPSU AND BATTERY IAW AMM 33-51-38.
